# SDR FDEA202501080038

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 101,114 hours, 33,608 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

TE FLAP DISAGREE,  EMERGENCY DECLARED.  ON INITIAL TROUBLESHOOTING NO EICAS MSG NOTED FOR  TE FLAP DISAGREE.  PUT FLAPS BACK TO NORMAL CONFIG FROM ALT MODE.  BITE CHECKED ALL 3 FSEU S AND NO FAULTS NOTED.  FLAP SELECTOR LEVER CLEANED AND LUBED AS  PRECAUTION.  PLACED FLAPS TO 30 DEGREES. ALL THE WAY  DOWN TO LAST DETENT WITH NO ISSUES. ALL FLAP  SURFACES MOVED FREELY AND IN SEQUENCE.  WITH FLAPS DOWN ALL THE WAY,  CHECKED ALL 8 FLAP TRANSMISSION UNITS FOR A  OVERLOAD INDICATOR TRIPPING AND FOUND NOT TRIPPED.  ALL 8 UNITS  HAD FLUIDE IN IT TOO. JACK SCREWS WERE SMOOTH TO THE TOUCH AND  FREE FROM DIRT OR DEBRIS. CYCLED FLAPS  MULTIPLE TIMES AND UNABLE TO DUPLICATE THE FAULT.  NO HISTORY  FOR PASS 180 DAYS. THEREFORE,  TE FLAPS OPS CHECK GOOD.  A/C RETURN  TO SERVICE.
